How to discontinue progesterone
Initially I thought using progesterone would be helpful and mind you I did try diligently ....at first the little amount I was using seemed to help.
But I started to feel worse as time went on...so I read and I read....came to the conclusion I was not taking nearly enough....okay...so I upped my dose considerably ....plowed thru the discomfort ...kept at a high dose (for about 5 days)...now I'm in bed and so dizzy that I've missed 2 days of work and my grandsons birthday ...I am too dizzy to walk ...severely agitated ...headache ...crying. ..frustrated angry...did I mention too dizzy to walk?
So my question is.....I've stopped my cream it's been 24 hours since last application of approx 125 in am and 125 in the pm.... (apparently more is not better ) how long does progesterone take to leave the body...shall I anticipate being bedridden and lose my job? Very frustrated thank you if anyone can respond .....please don't tell me to continue on high doses...I just feel progesterone is not for me.....a person should be able to walk whilst on this cream ........how long does it take for progesterone to leave the body and is there anything I can do to detox this stuff?
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Search over 8,100 pages on this site...